MathSciNet Relay Station
MathSciNet bibliographic data
MR1500493 55M99 (52B99)
Veblen, Oswald Errata: "Decomposition of an $n$-space by a polyhedron'' [Trans. Amer. Math. Soc. 14 (1913), no. 1, 65–72; 1500936]. Trans. Amer. Math. Soc. 15 (1914), no. 4, 506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement